• Free Shipping for orders above RM200
icon-search
icon-search
  • Panadol Actifast 100's.png
  • Panadol Actifast 10's.png

Panadol Actifast Tablets - 100's

RM 8.50
- +
icon-cart Add to Cart
Home

When you want fast pain relief from headaches, toothaches and body aches, you want Panadol ActiFast. Panadol ActiFast is absorbed twice as fast as standard Panadol tablets to relieve pain. And, like other Panadol tablets and caplets, Panadol ActiFast won’t harm your stomach.

Overview

Panadol ActiFast is a paracetamol-based analgesic that provides fast, gentle relief of pain and discomfort associated with:

  • Headaches, including Migraine
  • Body Aches
  • Muscular Aches & Pains
  • Cold & Flu Symptoms
  • Joint Pain/Osteoarthritis
  • Period Pain
  • Toothaches
  • Sore Throat

Panadol ActiFast also relieves fever.

When you’ve got aches, pains or fever, you can count on Panadol ActiFast to deliver fast, gentle relief.

Containing 500mg of paracetamol and 173mg sodium, Panadol ActiFast has been specially formulated to offer fast pain relief. Because it contains sodium, Panadol ActiFast should not be taken if you need to follow a low-sodium diet (for example, if you have high blood pressure).

Directions

Adults (including the elderly) and children aged 12 years and over:

  • Oral administration only.
  • 2 tablets (1000mg paracetamol), taken every 4-6 hours, as required.
  • Maximum daily dose: 4000mg. Not more than 8 tablets in a day.
  • Do not exceed the stated dose. Should not be used with other paracetamol-containing products.
  • Minimum dosing interval: 4 hours.
  • Can be taken with or without food.                                                  

Not recommended for children under 12 years of age.

Active Ingredients

  • 500mg Paracetamol
  • 173mg sodium
Your Cart
Your cart is currently empty.
Continue browsing here.